Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation

Complete list of metadatas

https://hal.univ-antilles.fr/hal-02013050
Contributor : Vincent Valmorin <>
Submitted on : Saturday, February 9, 2019 - 10:21:26 PM
Last modification on : Tuesday, May 21, 2019 - 4:02:02 AM

Links full text

Identifiers

Collections

Citation

René Dorville, Gisèle Mophou, Vincent Valmorin. Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation. Computers & Mathematics with Applications, 2011, 62 (3), pp.1472-1481. ⟨10.1016/j.camwa.2011.03.025⟩. ⟨hal-02013050⟩

Share

Metrics

Record views

47